MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a deviation on the left side of the elekta g-frame.
 
Event or Problem Description
The customer reported a deviation on the left side of the elekta g-frame.
 
Additional Manufacturer Narrative
The system has not been investigated by elekta and it is not clear what the root cause is.The root cause of the deviation is unknown, however faulty parts have been excluded.The user has also purchased a target simulator to be able to check the system.

Brand Name
LEKSELL STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key8424032
Report Number9612186-2019-00003
Device Sequence Number1341312
Product Code HAW
UDI-Device Identifier07340048305075
UDI-Public07340048305075
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K152558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1